Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 4, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_4_a12,
author = {M. M. Malamud},
title = {Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--92},
year = {1976},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_4_a12/}
}
TY - JOUR AU - M. M. Malamud TI - Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1976 SP - 91 EP - 92 VL - 10 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1976_10_4_a12/ LA - ru ID - FAA_1976_10_4_a12 ER -
M. M. Malamud. Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 4, pp. 91-92. http://geodesic.mathdoc.fr/item/FAA_1976_10_4_a12/